# SDR SWAA2022102851674

- Difficulty date: October 1, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 O/B EXIT SIGN COVER MISSING / [01] INSTALLED G1 O/B EXIT SIGN COVER PER CMM 25-31-03;[02] VERIFIED 1
